# SDR HALA2009071900308

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767330
- Aircraft serial: 33466
- Aircraft time: 26,276 hours, 4,968 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FIM 31514300 CONFIG LGT ILLUM EICAS MSG "GEAR NOT DOWN" DISPLAYED APL INFLIGHT ABOVE 800 FT NOT IN LANDING CONFIGURATION.   ALL 3 RADIO ALT T/R OPS CK OK PER MM34-33-00.  ACCOMP FIM 31-51-00 FIG 109A NO DEFECTS NOTED OK FOR SVC.
